# SDR 2004UALA00839

- Difficulty date: September 11, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 45,574 hours, 16,819 cycles
- Engine: Pwa PW2037
- System (JASC): 3425 · Integrated Flight System
- Part: Eadi
- Part number: 6227998003
- Part serial: 2609
- Condition: Burned
- Location: Cockpit
- Part time: 45,574 hours, 16,819 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR IN FLIGHT DECK AND EADI BLANKING OUT.  REPLACED EADI.  REMOVED UNIT HAD CAPACITOR A3C31 FOUND TO BE BURNED & CRACKED.  SHOP REPLACED CAPACITOR AND BURNED-IN CRT.
